# SDR DALA12017363242

- Difficulty date: December 27, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 62,579 hours, 27,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LIGHTNING STRIKE AT BS 27495, 1" ABOVE RT STRINGER 4 (M). BLENDED DAMAGE OUT ON SKIN.  MAX MATERIAL REMOVED, .025" .887753 VISUAL AND HFEC INSPECTED BLEND, OK, NO CRACKS.  FABRICATED 2024-T3 .071" DOUBLER IAW SRM 53-00-11, FIG 227.  INSTALLED REPAIR IAW SRM 53-00-11, FIG 227.
